Alert archive / Indiana / River Flood Warnings in 2017
River Flood Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Jan 10, 2017, 10:16 AM EST for 5 counties in Indiana. It took effect at Jan 12, 2017, 5:17 PM EST. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2017, 10:16 AM EST (15:16 UTC)
- In effect from
- Jan 12, 2017, 5:17 PM EST
- Expired
- Jan 15, 2017, 1:45 AM EST
- In force
- 56 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cass County, IN, Kosciusko County, IN, Miami County, IN, Wabash County, IN, Whitley County, IN
The radar
The Northern Indiana radar (KIWX), 62 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Eel River (IN) at North Manchester (NMCI3). The gauge peaked at 10.16 ft at Jan 12, 2017, 8:00 PM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03328000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
995
WGUS43 KIWX 101516
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1016 AM EST TUE JAN 10 2017
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
.Heavy rainfall is forecasted over the next few days that will lead
to increase in river levels.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-111516-
/O.NEW.KIWX.FL.W.0001.170112T2217Z-170115T0645Z/
/NMCI3.1.ER.170112T2217Z.170113T1200Z.170114T0645Z.NO/
1016 AM EST TUE JAN 10 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Eel River at North Manchester
* FROM THURSDAY AFTERNOON TO LATE SATURDAY NIGHT.
* At 9 AM Tuesday the stage was 3.7 feet and steady.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
and crest near 10.7 feet around 7 AM Friday January 13 and fall
below flood stage around 1 AM Saturday January 14.
* At 11.0 feet...Flood water nears the lumber company and trailer
court on south Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
OHC039-051-171-111515-
/O.NEW.KIWX.FL.W.0002.170113T0600Z-000000T0000Z/
/STRO1.1.ER.170113T0600Z.170115T1200Z.000000T0000Z.NO/
1016 AM EST TUE JAN 10 2017
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Tiffin River near Stryker
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE.
* At 9 AM Tuesday the stage was 6.3 feet and steady.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early Friday
morning and crest near 12.4 feet around 7 AM Sunday January 15.
Additional rises are possible thereafter.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$5 follow-up statements
868
WGUS83 KIWX 111554
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1054 AM EST WED JAN 11 2017
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
.Heavy rainfall is forecasted over the next few days that will lead
to increased river levels.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-121553-
/O.EXT.KIWX.FL.W.0001.170112T2334Z-170115T0325Z/
/NMCI3.1.ER.170112T2334Z.170113T1200Z.170114T0325Z.NO/
1054 AM EST WED JAN 11 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* FROM THURSDAY EVENING TO SATURDAY EVENING.
* At 10 AM Wednesday the stage was 5.0 feet and rising.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Thursday evening
and crest near 10.3 feet around 7 AM Friday January 13 and fall
below flood stage around 10 PM Friday January 13.
* At 10.0 feet...Flood waters near lumber company and trailer court
on South Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
OHC039-051-171-121553-
/O.EXT.KIWX.FL.W.0002.170113T0730Z-000000T0000Z/
/STRO1.1.ER.170113T0730Z.170115T0600Z.000000T0000Z.NO/
1054 AM EST WED JAN 11 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE.
* At 10 AM Wednesday the stage was 7.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage very early Friday
morning and crest near 12.5 feet around 1 AM Sunday January 15.
Additional rises are possible thereafter.
* At 13.0 feet...Flood waters begin to affect some farm buildings
near Stryker and flood some secondary roads.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$842
WGUS83 KIWX 120254
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
954 PM EST WED JAN 11 2017
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
.Heavy rainfall has led to an increase in river levels
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-130254-
/O.EXT.KIWX.FL.W.0001.170113T0030Z-170115T0325Z/
/NMCI3.1.ER.170113T0030Z.170113T1200Z.170114T0325Z.NO/
954 PM EST WED JAN 11 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* FROM THURSDAY EVENING TO SATURDAY EVENING.
* At 9 PM Wednesday the stage was 4.9 feet and steady.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Thursday evening
and crest near 10.3 feet around 7 AM Friday January 13 and fall
below flood stage around 10 PM Friday January 13.
* At 10.0 feet...Flood waters near lumber company and trailer court
on South Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
OHC039-051-171-130254-
/O.EXT.KIWX.FL.W.0002.170113T1330Z-170117T2000Z/
/STRO1.1.ER.170113T1330Z.170115T1200Z.170116T2000Z.NO/
954 PM EST WED JAN 11 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* FROM FRIDAY MORNING TO TUESDAY AFTERNOON.
* At 9 PM Wednesday the stage was 7.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Friday morning and
crest near 12.1 feet around 7 AM Sunday January 15 and fall below
flood stage around 3 PM Monday January 16.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$564
WGUS83 KIWX 121549
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 AM EST THU JAN 12 2017
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
.Heavy rainfall has caused the rivers to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-131549-
/O.EXT.KIWX.FL.W.0001.170112T2236Z-170114T2015Z/
/NMCI3.1.ER.170112T2236Z.170113T0600Z.170113T2015Z.NO/
1049 AM EST THU JAN 12 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* FROM THIS AFTERNOON TO SATURDAY AFTERNOON.
* At 10 AM Thursday the stage was 7.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
and crest near 10.0 feet around 1 AM Friday January 13 and fall
below flood stage around 3 PM Friday January 13.
* At 10.0 feet...Flood waters near lumber company and trailer court
on South Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
OHC039-051-171-131549-
/O.EXT.KIWX.FL.W.0002.170112T2212Z-170117T1500Z/
/STRO1.1.ER.170112T2212Z.170113T1200Z.170116T1500Z.NO/
1049 AM EST THU JAN 12 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* FROM THIS AFTERNOON TO TUESDAY MORNING.
* At 10 AM Thursday the stage was 9.8 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
and crest near 11.6 feet around 7 AM Friday January 13 and fall
below flood stage around 10 AM Monday January 16.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$214
WGUS83 KIWX 130209
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
909 PM EST THU JAN 12 2017
...The Flood Warning has been extended for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
Saint Joseph River Ohio above Newville affecting Allen...De Kalb AND
Defiance COUNTIES
Tiffin River near Stryker affecting Defiance...Fulton AND Williams
COUNTIES
.Recent heavy rainfall has caused the rivers to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC017-085-103-169-183-140209-
/O.EXT.KIWX.FL.W.0001.000000T0000Z-170115T0130Z/
/NMCI3.1.ER.170112T1849Z.170113T1200Z.170114T0130Z.NO/
909 PM EST THU JAN 12 2017
The Flood Warning has been extended for
The Eel River at North Manchester
* UNTIL SATURDAY EVENING.
* At 7 PM Thursday the stage was 10.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to a crest near 10.7 feet around 7
AM Friday January 13 and fall below flood stage around 8 PM Friday
January 13.
* At 11.0 feet...Flood water nears the lumber company and trailer
court on south Mill Street.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$
INC003-033-OHC039-140209-
/O.EXT.KIWX.FL.W.0003.170113T1200Z-170117T1200Z/
/NVLI3.1.ER.170113T1200Z.170113T1200Z.170116T1200Z.NO/
909 PM EST THU JAN 12 2017
The Flood Warning has been extended for
The Saint Joseph River Ohio above Newville
* FROM FRIDAY MORNING TO TUESDAY MORNING.
* At 7 PM Thursday the stage was 11.3 feet and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near flood stage around 7 AM
Friday January 13.
* At 12.0 feet...DeKalb County Road 42 about 3 miles northeast of
Newville floods. Agricultural and low lands flood along the St.
Joseph River to the Cedarville Reservoir.
&&
LAT...LON 4126 8498 4140 8481 4139 8478 4123 8493
$$
OHC039-051-171-140209-
/O.EXT.KIWX.FL.W.0002.000000T0000Z-170117T1930Z/
/STRO1.1.ER.170112T2255Z.170113T1200Z.170116T1930Z.NO/
909 PM EST THU JAN 12 2017
The Flood Warning has been extended for
The Tiffin River near Stryker
* UNTIL TUESDAY AFTERNOON.
* At 8 PM Thursday the stage was 11.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise to a crest near 11.8 feet around 7
AM Friday January 13 and fall below flood stage around 2 PM Monday
January 16.
* At 12.0 feet...Portions of State Route 66 flood north of Archbold.
&&
LAT...LON 4130 8444 4149 8446 4159 8439 4159 8429
4130 8438
$$498
WGUS83 KIWX 131613
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1113 AM EST FRI JAN 13 2017
...The Flood Warning is cancelled for the following rivers...
Eel River at North Manchester affecting Cass...Kosciusko...Miami...
Wabash AND Whitley COUNTIES
This will be the last statement for this high water event.
INC017-085-103-169-183-131643-
/O.CAN.KIWX.FL.W.0001.000000T0000Z-170115T0130Z/
/NMCI3.1.ER.170112T1849Z.170113T0345Z.170113T1330Z.NO/
1113 AM EST FRI JAN 13 2017
The Flood Warning is cancelled for
The Eel River at North Manchester
* At 10 AM Friday the stage was 8.8 feet
* Flood stage is 9.0 feet.
* The river fell below flood stage Friday morning.
* Forecast...The river will fall to near 8.4 feet around 1 PM Friday
January 13.
&&
LAT...LON 4076 8635 4097 8592 4102 8577 4099 8577
4087 8599 4072 8631
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Jan 10, 7:03 AM EST, 3 hours 13 minutes earlier.
Area forecast discussion, Jan 10, 7:03 AM EST, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
703 AM EST Tue Jan 10 2017
.SYNOPSIS...
Issued at 350 AM EST Tue Jan 10 2017
Today, expect a wintry mix of precipitation through the early
morning period with light icing. The morning commute will be
especially hazardous. precipitation will transition to all rain
this afternoon before ending later tonight. High winds are also
expected today and this evening. South to southwest winds will
gust up to 40-45 mph at times, making travel difficult for high
profile vehicles.
&&
.UPDATE...
Issued at 700 AM EST Tue Jan 10 2017
Surface temperatures have risen into the mid 30s for most
locations, except for the far northeast where near sfc wet bulbs
are still hovering near freezing. With widespread reports of slick
road conditions across the area, pavement temperatures likely
still running right at freezing, and renewed drizzle development,
have opted to extend the winter weather advisory for all locations
through 15Z.
&&
.SHORT TERM...(Today and Tonight)
Issued at 350 AM EST Tue Jan 10 2017
Main concerns for the short term will be potential for ice
accumulations early this morning, and wind/rain through the
afternoon. An upper level trough extending from the closed low
moving through the canadian prairie will become negatively tilted,
and the corresponding surface low pressure over IL/WI will lift
northeastward as it deepens. Stronger isentropic ascent on the 290K
sfc will continue to overspread the area through Tuesday afternoon,
with a 75-80 knot LLJ pumping PWATS upwards of 200 percent of normal
northeastward into the CWA. Moisture dwindles behind the passing
cold front this evening, and brings a break to the precipitation for
Wednesday.
Precipitation type is the primary concern this morning, with a messy
morning commute expected for most areas as road temperatures remain
at or just below freezing. We are getting reports of rain, snow, and
freezing rain from observers and from observation stations across
the east at this time, so will not make any winter weather advisory
headline changes. After this morning batch of precipitation moves
through there will be a brief lull before it fills back in again
later this morning. Precipitation type the remainder of the
afternoon will be rain.
Second concern is the winds today. With the surface low drifting to
the NE and deepening, and high pressure building in its wake we have
a decent pressure rise/fall couplet across the CWA. 925mb winds are
up to 50-55 knots by early afternoon, though we are still stable
with the warm nose aloft. Winds across the southern portions of the
CWA are already gusting to near 30 knots as of 6Z, which is in line
with some of the higher-end model guidance. Thinking we could easily
get gusts upwards of 40 knots. The only limitation to even stronger
gusts at this point is the stability...with rainfall and extensive
cloud cover through the afternoon. Opted to hoist a wind advisory as
a result, for the entire CWA until 4Z this evening. Also issued a
gale warning for the nearshore waters.
&&
.LONG TERM...(Wednesday through Monday)
Issued at 350 AM EST Tue Jan 10 2017
The fun forecast doesnt stop at mixed precipitation and high winds.
After a brief break in the action later Tuesday night into Wednesday
morning, precipitation returns late Wednesday afternoon as the next
shortwave graces us with its presence. With high temperatures rising
into the 40's and 50's...well above the normals...precipitation type
concerns are nil...at least until Thursday night where we could see
some rain/snow mix briefly as the system moves out. Friday will be
dry, with highs in the 20's and low 30's.
Friday night we'll have snow lifting into the area as the system
everyone has been worried about lifts northeast towards the Great
Lakes. Still looking good for a potential ice storm given the set up
as previous discussions elude to...but models still not cooperating
on timing/details. Held high pops through the weekend and into
Tuesday for now.
But wait...theres more! As mentioned in the hydrologic
outlook...with rainfall and frozen ground...expect increased
runoff and rises on area rivers and streams. Be on the look out
for flooding later this week and next week.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 649 AM EST Tue Jan 10 2017
Mixed precip had ended across the terminals per ongoing strong
boundary layer warming. However distinct low level moisture plume
seen advecting rapidly newd through srn IL at this hour and will
lead to rapid shower development toward 14Z lasting well into this
aftn. Mvfr flight conditions currently will deteriorate quickly
especially with ongoing drizzle blossom into widespread ifr and
perhaps some transient lifr cigs by late morning coincident with
arrival of incoming deeper moisture tongue (near 40 Td's).
Otherwise escalating gradient flow will ensue through this morning
as mixed layer deepens significantly with sfc gusts to 40 knots this
aftn and evening.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory until 11 AM EST this morning for
INZ004>009-014-016>018-024>027.
Wind Advisory from 10 AM EST /9 AM CST/ this morning to 11 PM
EST /10 PM CST/ this evening for INZ003>009-012>018-020-
022>027-032>034.
MI...Winter Weather Advisory until 11 AM EST this morning for
MIZ077>081.
Wind Advisory from 10 AM this morning to 11 PM EST this evening
for MIZ077>081.
OH...Winter Weather Advisory until 11 AM EST this morning for OHZ001-
002-004-005-015-016-024-025.
Wind Advisory from 10 AM this morning to 11 PM EST this evening
for OHZ001-002-004-005-015-016-024-025.
LM...Small Craft Advisory until noon EST today for LMZ043-046.
Gale Warning from noon today to 11 PM EST this evening for
LMZ043-046.
&&
UPDATE...Marsili
SYNOPSIS...MCD
SHORT TERM...MCD
LONG TERM...MCD
AVIATION...T
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jan 10, 4:39 AM EST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 439 AM EST TUE JAN 10 2017 INZ006-007-009-MIZ079>081-OHZ001-002-004-005-110945- LAGRANGE-STEUBEN-DE KALB-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY- INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA... FREMONT...AUBURN...GARRETT...STURGIS...THREE RIVERS...WHITE PIGEON... MENDON...COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD... BRYAN...MONTPELIER...EDGERTON...WAUSEON...ARCHBOLD...SWANTON... DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER 439 AM EST TUE JAN 10 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT A WINTRY MIX OF SLEET...SNOW...AND FREEZING RAIN IS EXPECTED THROUGH LATE MORNING. LIGHT ICE ACCUMULATIONS ARE EXPECTED. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20-30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE FROM LATE THIS MORNING INTO LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FLOODING POTENTIAL WILL INCREASE THIS WEEK INTO THE UPCOMING WEEKEND AS SEVERAL RAIN EVENTS IMPACT THE REGION. CHECK THE HYDROLOGIC OUTLOOK (ESFIWX) FOR DETAILS. AN EXTENDED PERIOD OF FREEZING RAIN WITH SIGNIFICANT ICING APPEARS POSSIBLE SATURDAY THROUGH SUNDAY FOR PORTIONS OF THE SOUTHERN GREAT LAKES AND OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>005-008-012>018-020-022>027-032>034-MIZ077-078-OHZ015-016-024- 025-110945- LA PORTE-ST. JOSEPH IN-ELKHART-NOBLE-STARKE-PULASKI-MARSHALL- FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-CASS MI-PAULDING- PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... KENDALLVILLE...LIGONIER...ALBION...KNOX...NORTH JUDSON...BASS LAKE... WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...GAS CITY... UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE...DOWAGIAC...CASSOPOLIS...MARCELLUS... PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC...COLUMBUS GROVE... CONTINENTAL...PANDORA...VAN WERT...OHIO CITY...LIMA...SPENCERVILLE 439 AM EST TUE JAN 10 2017 /339 AM CST TUE JAN 10 2017/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A WINTRY MIX OF RAIN AND FREEZING RAIN IS EXPECTED THROUGH EARLY THIS MORNING. LIGHT ICE ACCRETIONS ARE EXPECTED. SUSTAINED SOUTH TO SOUTHWEST WINDS OF 20-30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE FROM LATE MORNING INTO LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FLOODING POTENTIAL WILL INCREASE THIS WEEK INTO THE UPCOMING WEEKEND AS SEVERAL RAIN EVENTS IMPACT THE REGION. CHECK THE HYDROLOGIC OUTLOOK (ESFIWX) FOR DETAILS. AN EXTENDED PERIOD OF FREEZING RAIN WITH SIGNIFICANT ICING APPEARS POSSIBLE SATURDAY THROUGH SUNDAY FOR PORTIONS OF THE SOUTHERN GREAT LAKES AND OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 439 AM EST TUE JAN 10 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING IS IN EFFECT FROM EARLY THIS AFTERNOON INTO LATE THIS EVENING. GALE FORCE GUSTS TO 45 KNOTS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Jan 10, 6:04 AM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
604 AM EST TUE JAN 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM SNOW 3 E LAKE JAMES 41.70N 85.00W
01/10/2017 M1.0 INCH STEUBEN IN TRAINED SPOTTER
.
&&
NDMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 4:01 AM EST | Gale Warning | IWX | 24 hr | |
| Jan 10, 4:05 AM EST | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 19 hr |
| Jan 10, 6:49 PM EST | Special Weather Statement | IWX | Adams, Allen, Blackford, DeKalb, Grant, Huntington and 5 more | 41 min |
Nearby
River Flood Warnings in Indiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.